MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Codes No Display/Image (1183); Failure to Read Input Signal (1581); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device is stopped during ventilation and has rebooted repeatedly.No patient injury was reported.
 
Additional Manufacturer Narrative
The investigation was based on the reported information and log file of the affected device.On the reported date of event 10th september the device was switched off and not in use.However, a cockpit reboot could be found on a different day due to faulty ssd and hdd which corresponds with the report issue.Other than reported, ventilation was not affected by the malfunction and continued as set.The affected parts were replaced which solved the problem.The device was tested according to manufacturer specification and all tests passed with no issues.If the disk drive is not accessible for the microprocessor system, the safety software initializes a warmstart of the cockpit infinity c500.If the disk drive is not accessible even during the warm start, the cockpit's boot process cannot be completed.A corresponding error message is displayed on the black screen and the acoustic auxiliary alarm is activated after 45 seconds at the latest.The ventilation is not affected by a warmstart of the cockpit.Safety relevant parameters as fio2, minute volume, or airway pressure are displayed in the supplemental yellow/green oled-display wherein the user can see the on-going ventilation.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23580965
Report Number9611500-2025-00633
Device Sequence Number9398708
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)190527(17)200311(93)8416400-20
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown